# SDR ASAA1058291

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 6,407 hours, 1,967 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND NR 2 ENGINE IDG DIFFERENTIAL PRESSURE INDICATOR EXTENDED.  PERFORMED FIM TASK 24 11 00 810 803.  PERFORMED NR 2 IDG FILTER REPLACEMENT REF T/C 78424000.  NO FAULTS FOUND DURING ACCOMPLISHMENT OF FMC/CDU T/C 78273000.
